# SDR N6WA2021121704

- Difficulty date: December 14, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10079
- Aircraft time: 41,382 hours, 31,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 349 AND FS 364, BY STR 27L, HAS LEVEL 2 CORROSION. R&R INTERCOSTAL BETWEEN FS 349 AND FS 364, BY STR 27L, IAW CRJ 700 SRM 51-40-11
